# SDR UPS08551762

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 18,185 hours, 10,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 LW LWR SKIN T/E CHAFED IB AND OB OF NR 1 FLAP TRACK.  REPAIRED LT WING LWR SKIN IAW ATS ER 08-1340.
